# SDR DHL2001721008

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2212 · Altitude Controller
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EACH TIME ALTITUDE HOLD IS DISENGAGED, A/C ABRUPTLY PITCHES UP AND CLIMB AT 500-100 FPM, STAB OUT OF TRIM LIGHT IS NOT ILLUMINATED.  COULD NOT DUPLICATE ON GROUND.  AUTO PILOT ALTITUDE HOLD CHECKS GOOD IAW B727 M/M 22-11-01. NO HISTORY.
